Avelox and Kenalog. Bad Mix. Anyone else ?
First, let me say I'm an idiot. I took Levaquin and later Prednisone and found the mix a bad one for my sinus infections, I had some very odd neuromusular issues. Now, I got a horrific upper respiatory cold from my child. My sinuses were packed solid and the pain immense. So, I saw my ENT. He gave me Avelox and an injection of Kenalog. I "no" on the Kenalog but the doc said, "Are you sure, it'll clear you right up." I was suffering so and I caved in and took the shot.
I'm having odd side effects from this. I want to know if anyone has had this and I'm wondering how long it'll take to stop.
I received the injection April 9. I had the sweats all night but thought nothing of it because I've been like that for a week from the bug I caught that started all this.
Today, I didn't feel right in the head. I was anxious and couldn't sit still. I am hardly eating. I have ZERO hunger. I hear my stomach rumbling but am not compelled to eat. I am anxious and feeling "not right" in the head. I've tried to relax and let the feeling pass but it worries me. I took a Valium and I think that's Ok so far.
I don't know if all this is the shot or the Avelox, both can do this. I don't think Prednisone caused any mental issues for me, a lot of swelling and joint aches but not anxiety and feeling like I was nutty. The Levaquin did. I swore I'd never touch such a combo again but here I went and did it a month later. The sinus pain made me weak.
I'm wondering how damn long it'll take for the Kenalog shot to wear off. I don't even know how much he gave me. Second, should I stop the Avelox or take Sunday's dose and then call this jackass doc Monday and get it switched to something else. Anyone know which antibiotic does a good job on sinus infections while not impacting mood ? Friends called today and I didn't want to talk to them. I felt depressed and almost like I was "high" and couldn't hold a normal conversation. Talk about odd. I can't find a comfortable spot to sit. I'm surely have some mental issues popping up from this, coupled with fear and preexisting anxiety problems.
I'm hoping to hear from some folks with experience. I don't like the way I feel, it's worse than the sinus pressure.
Any ideas on how long that shot might take to go away. Anything I can do to mitigate this, and what other choice of antibiotic do I have?